# SDR CALA2022092302443

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N2135U
- Make and model: Boeing 777
- Aircraft serial: 62646
- Aircraft time: 22,721 hours, 2,516 cycles
- System (JASC): 2610 · Detection System
- Part: None
- Part number: 4741901
- Part serial: 2142
- Condition: None
- Location: R Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DET FIRE ENG R EICAS ADVISORY RIGHT ENGINE FIRE DETECTION SYSTEM FAULT OR FAILURE OR `FIRE ENG R'' SIGNAL DURING FIRE/OVERHEAT TEST DID NOT GO TRUE AND SO `DET FIRE ENG R'' MESSAGE HAS BEEN SET TO INFORM MECHANICS OR CREW TH AT SOMETHING IS WRONG WITH DETECTION SYSTEM FOR THE RIGHT ENGINE . FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  2610232 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE                   NARRATIVE:  ENGINE FIRE DETECTION C ARD (RIGHT) 26-11 TASK 809. FIM TASK 26-11 TASK 809 ACTIONED FOR MM 26-10142, FOUND ENGINE FIRE DETECTOR M26011 & M26014 WITH BROKEN CERAMICS, AND REQUIRE REPLACEMENT, RESISTANCE CHECKS CARRIED OUT TO REST OF THE FIRE DETECTOR SYSTEM, ALL FOUND TO BE WITHIN RANGE, AS PER THE FIM RIGHT ENGINE FIRE DETECTOR ASSEMBLYS M26011 (AFT LOWER) AND PASSED. M26014 (AFT RIGHT) REMOVED AND REPLACED DUE TO DAMAGED CERAMIC ROTABLE PARTS CHANGE WAS INDICATED - TT # 1094184  SN OFF 2142 LUGS, REF AMM  TASK 26-11-01-400-810-001. ALL RIGHT ENGINE FIRE TT # 1343969  SN OFF 2187 AND OVERHEAT DETECTOR FAULTS NO LONGER ACTIVE AND FIRE TEST DETECTOR, FIRE,  OFF 23-2611-9-0003 2142 ON 23-2611-9-0003 2524 DETECTOR, FIRE,  OFF 23-2611-9-0001 2187 ON 23-2611-9-0001 2176
